Ask Your Health Question and Get an Answer ASAP
Are you on any medications for your heart such as Lasix? What other symptoms do you have besides the ones already mentioned?
Good Morning - I had thought this post was closed or I would have responded sooner, I apologize for the delay. I have a few extra concerns to share with you throughout the post.
First, frequent urination is a symptom that is related to several conditions. Of course, the most prominent that comes to mind is a prostate issue. People with an enlarged prostate feel as though they never fully empty their bladder or have a small amount of urine be released even though it feels like their bladder was full. Do you feel you have these as well? Is there a moderate amount of urine being passed every 2 hours?
If yes, this could be a sign of increased blood sugar, or Diabetes type 2, in your case. Usually this is accompanied by an increased thirst as well. Do you have a history of diabetes? Would you be considered overweight?
Both of these possibilities can be tested easily and quickly by your MD. Sometimes adding a few years can just decrease the strength within the muscle that surrounds the urethra. Many patients find relief by decreasing their intake of fluid, most importantly water, at the end of their evening.
I sensed the swelling, although wasn't your question was a small concern. Benicar is your culprit. It is a medication which inhibits your body to hold on to water and sodium within your blood vessels. This keeps the blood pressure down because there is less fluid to push through out the body but, it makes blood vessels push it out into your tissues causing swelling. Have you tried compression stockings to help with the edema?
I was a little concerned by a couple of the medications. A beta blocker (bisoprolol) is usually used cautiously used with diltiazem. The combination between the Bisoprolol and this can cause extremely low blood pressure and very low heart rate. These meds can also caused sleep disturbances that may add on to your already too frequent trips to the bathroom. How long have you been on these meds?
Lastly, do you know of a reason you are not on coumadin to "thin" the blood? You are at an increased risk for blood clots from atrial fibrillation. Was this ruled out in your case? If not, I would ask your cardiologist about the reasoning behind not being on this med.
Has this been able to help?Shyla RNShyla RN